# SDR 2005FA0000834

- Difficulty date: April 30, 2005
- Submitted: June 20, 2005
- Operation: General aviation
- Aircraft: N3691T
- Make and model: Tcraft F19
- Aircraft serial: F098
- Engine: Cont O200*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30804
- Condition: Bent
- Location: Carburetor
- Part time: 70 hours
- Component: Carburetor, Precision
- Component part number: BE2215512
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENG QUIT DURING TAKEOFF AT APPROX 300-500 AGL.  DURING EXAM OF ENG COMPONENTS, IT WAS NOTED ADVANCE POLYMAR FLOAT WAS BENT AWAY FROM THE FLOAT AT APPROX 45 DEGREE ANGLE.  THIS CONDITION WOULD LEAD TO THE FLOW INTO THE CARBURETOR.  PRECISION SIL MS-4 REV 1 ADDRESSES NEW ADVANCED POLYMER FLOATS.  REF INSTALLATION INSTRUCT E-955.  THERE IS NO WARNING OR CAUTION TO ALERT OVERHAULERS TO BE AWARE OF BENT FORK CONDITION IN EITHER OF THESE DOCUMENTS.  SPECIFIC CLEAR BETWN FORKED RETRACTOR AND FLOATBODY.  SPECIFIC FLOAT DROP REQUIRED TO ALLOW FUEL TO INFLOW TO CARB BOWL.  ILLUSTRATIONS CORRECT RETRACTOR FORK/CLIP POSITIONS.  REINSTATE SPRING CLIP ON FLOAT VALVE TO ENSURE POSITIVE PULL ON FLOAT VALVE.
